MathSciNet Relay Station
MathSciNet bibliographic data
MR2019941 16R10
Benanti, Francesca; Giambruno, Antonio; Sviridova, Irina Asymptotics for the multiplicities in the cocharacters of some PI-algebras. Proc. Amer. Math. Soc. 132 (2004), no. 3, 669–679.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement